MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2021 as there were no information provided.
 
Event or Problem Description
It was reported that guidewire entrapment occurred.An angiojet zelantedvt was used for a thrombectomy procedure.During procedure, it was noted that the catheter would not track over the wire correctly and ended up getting stuck.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 - date of event: used (b)(6) 2021 as there were no information provided.Device evaluated by mfr.: returned product consisted of an angiojet zelante catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The shaft showed no damage.No guidewire was stuck in the device when returned.The guidewire lumen showed buckling damage 2cm from the tip.A.035 test guidewire was attempted to be inserted into the lumen; however, the wire would not transcend through the device.It showed that the guidewire lumen was punctured located 2cm from the tip.The supply line was severely kinked located 147.5cm from the pump body.The pump was inserted into the ultra drive unit console.The pump and the device primed and were run for a period of 120 seconds in the thrombectomy mode.The devices pressure was within the normal range of 11.370 kpsi.The device was run in the power pulse mode for a period of 60 seconds.During functional testing no errors or priming issues were noticed, the device ran as designed.No leaks at the pump area of the device were noticed.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was confirmed for guidewire lumen issues.
 
Event or Problem Description

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11783505
Report Number2134265-2021-05791
Device Sequence Number14367218
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2022
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0026254959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1